# SDR K5SR2012050123537

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: CFHPM
- Make and model: Gulstm GIV
- Aircraft serial: 1103
- Aircraft time: 9,858 hours, 3,476 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Inverter
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, K, J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ACFT SERVICE CHECK, NOTICED LARGE AMOUNT OF HYD FLUID AROUND APU COMPARTMENT.  TROUBLESHOT  WITH SYS PRESSURIZIED MOVED WIRE BUNDLE NEAR COMBINED HYD MANIFOLD AND WIRING SPARKED.  FOUND 60HZ INVERTER WIRE HAD CHAFED THRU THE HYD PRESSURE LINE GOING TO COMBINED HYD MANIFOLD ASSY LINE.  REPAIRED HYD LINE ASSY IAW PERMA SWAGE TUBE CONNECTING SYS INSTRUCTION MANUAL SOP6-01-05 BY INSTALLATION PERMA SWEDGE, PN D10036-12.  REPAIRED 60 HZ CONVERTER WIRE USING ENVIRONMENTAL SPLICE AND REPOSITIONED WIRE BUNDLES TO PREVENT FURTHER CHAFING.  PERFORMED HYD LEAK AND OPS CHECK WITH ENGINE RUNNING.  LEAK AND OPS CHECKED SATISFACTORY. OPS CHECK OF 60 HZ CONVERTER CHECKED SATISFACTORY.
